# SDR SWIA202157870

- Difficulty date: February 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 601R1020332
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND O/B DOUBLER ON BATT RIB W.S 53.60 TO HAVE CORROSION AROUND CANNONPLUG MOUNTING HOLES      (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICEABLE DOUBLER IAW CRJ 200 SRM 51-42-06
